# SDR KBM2006F00134

- Difficulty date: March 27, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 704A3764203
- Part serial: 266
- Condition: Reads Low
- Location: Oil Press Sys
- Part time: 2,963 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSMITTER, LOW PRESSURE READING, REMOVED AND REPLACED.  (K)
